Journal of Mathematics and Statistics

A New Partially Blind Signature Based on Factoring and Discrete Logarithms

N.M.F. Tahat, S.M.A. Shatnawi and E.S. Ismail

DOI : 10.3844/jmssp.2008.124.129

Journal of Mathematics and Statistics

Volume 4, Issue 2

Pages 124-129

Abstract

Partially blind signatures played an important role in many electronic commerce applications. Many existing partially blind signature scheme based on a single hard problem but not secure. In this study, we propose a secure partially blind signature scheme based on factoring and discrete logarithms and show that the proposed scheme satisfies the partial blindness, randomization, unlinkability and unforgeability properties. We also analyse the computation cost of the proposed scheme.

Copyright

© 2008 N.M.F. Tahat, S.M.A. Shatnawi and E.S. Ismail. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.